# SDR SWAA2019072335231

- Difficulty date: June 19, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB CRACKED AT BS. 663, LBL 28.  REPAIRED VERTICAL WEB IAW EA.
